| Model Number |
MT22719-PNK |
| Medical Device Problem Code |
Device Inoperable (1663)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/19/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Dexcom was made aware on (b)(4) 2017 that on (b)(6) 2017 the receiver ceased to function.No additional event or patient information is available.The device has been received for evaluation. a follow-up report will be submitted once the evaluation is complete.
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The complaint receiver device was returned for evaluation.The device was externally visually inspected and no defects were found.The receiver failed to charge and reboot.Receiver download and functional testing cannot be performed with receiver in this state.The receiver case was opened for further evaluation.The moisture indicator was activated.The reported event of receiver ceased to function was confirmed.The root cause was determined to be moisture damage.